Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS Jackson, KY

March 27, 2017Wayne County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 6:43 PM EDT for Wayne County, Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 6:43 PM EDT (22:43 UTC)
Expired
Mar 27, 2017, 7:30 PM EDT
In force
47 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wayne County, KY

The radar

The Knoxville radar (KMRX), 150 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 7:20 PM EDTTSTM WND DMG3 Sw Naomi, KYLARGE LIMBS WERE BLOWN DOWN NEAR LAKE CUMBERLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:24 PM EDTSevere Thunderstorm WatchSPC8 hr
Mar 27, 6:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS53 KJKL 272243
SVRJKL
KYC231-272330-
/O.NEW.KJKL.SV.W.0016.170327T2243Z-170327T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
643 PM EDT MON MAR 27 2017

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Wayne County in south central Kentucky...

* Until 730 PM EDT

* At 643 PM EDT, a severe thunderstorm was located over Sunnybrook,
  or 11 miles northeast of Byrdstown, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Monticello, Oil Valley, Coopersville, Susie, Burfield, Barrier,
  Hidalgo, Gregory, Rockeybranch, Slickford, Betsey, Delta, Denney,
  Zula, Mill Springs, Mount Pisgah, Powersburg, Sunnybrook,
  Steubenville and Cooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3662 8499 3663 8500 3668 8500 3669 8502
      3672 8502 3675 8501 3677 8501 3699 8484
      3684 8459 3661 8485
TIME...MOT...LOC 2243Z 210DEG 30KT 3664 8493 

HAIL...1.00IN
WIND...60MPH
 
$$

SHALLENBERGER
2 follow-up statements
832 
WWUS53 KJKL 272300
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
700 PM EDT MON MAR 27 2017

KYC231-272330-
/O.CON.KJKL.SV.W.0016.000000T0000Z-170327T2330Z/
Wayne KY-
700 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WAYNE COUNTY...

At 700 PM EDT, a severe thunderstorm was located over Cooper, or near
Monticello, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Monticello, Oil Valley, Coopersville, Susie, Burfield, Barrier,
Hidalgo, Gregory, Rockeybranch, Slickford, Betsey, Delta, Denney,
Zula, Mill Springs, Mount Pisgah, Powersburg, Steubenville, Cooper
and Alpha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3664 8493 3669 8498 3672 8500 3675 8501
      3677 8501 3699 8484 3684 8459 3661 8485
TIME...MOT...LOC 2300Z 210DEG 30KT 3677 8484 

HAIL...1.00IN
WIND...60MPH
 
$$

JP
677 
WWUS53 KJKL 272324
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
724 PM EDT MON MAR 27 2017

KYC231-272334-
/O.EXP.KJKL.SV.W.0016.000000T0000Z-170327T2330Z/
Wayne KY-
724 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
730 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire. However gusty winds are still possible with 
this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Kentucky.

LAT...LON 3664 8493 3669 8498 3672 8500 3675 8501
      3677 8501 3699 8484 3684 8459 3661 8485
TIME...MOT...LOC 2324Z 210DEG 30KT 3693 8473 

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:59 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 27, 4:59 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
459 PM EDT Mon Mar 27 2017

.SHORT TERM...(This evening through Tuesday night)
Issued at 440 PM EDT MON MAR 27 2017

A shortwave trough is expected to dampen as it moves into the OH
and TN Valley regions through tonight and then across the
Appalachians on Tuesday morning and then the Eastern Seaboard by
the end of the period. At the same time, a surface low will track
near or north of the OH River through this evening and tonight
and then into the mid Atlantic states through the end of the
period. Height rises and mid and upper level ridging area expected
behind the shortwave with surface high pressure nosing into the OH
Valley on Tuesday night.

Isolated to at times scattered convection continues to move
across parts of central and eastern KY in advance of more
organized convection over western and west central Ky and western
and middle TN. This earlier convection has produced some hail
across the region and marginally severe hail and some wind would
appear to be a threat over the next couple of hours. MLCAPE of 500
to 1000 J/KG over the far south and MUCAPE of 500 to 1000 J/KG
across the area combined with 35 to 40KT of 0-6km shear would
support this although much of the area has been worked over and
the southwest part of the area should be the first to destabilize
again per RAP and model forecasts though much of the western part
of the CWA is expected to reach ML or MUCAPE near 1000 J/KG for a
time in the west. Satellite trends would also support another
window for heating in the south. The far southwest counties remain
in a Severe Thunderstorm Watch through 3Z. Trends will continue to
be monitored for Severe thunderstorm chances further east, but
much of this area has received convection this evening or in the
case of the VA border counties has lower sfc dewpoints due to
downsloping effects.

Some of the convective allowing models bring the convection into
east KY around 23Z to 01Z but weaken the eastern line segment as
this will near sunset and boundary layer should begin to
stabilize. The models generally take the westernmost line east or
southeast with the recent HRRR runs favoring southeast while some
previous runs brought some of that convection more toward Lake
Cumberland. However, pending strength of cold pool, the first more
northern line segment of convection may not weaken as quickly as
models project as it moves in. Wind appears to be the primary
threat with any of this convection with bowing line segments and
possibly marginal hail from the strongest updrafts. Locally heavy
rain will also be possible if storms could train in an area.

Chances for thunderstorms will begin to diminish overnight with
shower chances also decreasing late as well as the surface low
tracks into the mid OH Valley and the cold front works into the
area and the axis of the 500 mb trough approaches. Chances for
convection will decrease through the day on Tuesday as the trough
and low pressure system exit to the east and northeast and mid and
upper level as well as sfc high pressure begin to build in. Low
level moisture is expected to linger well into Tuesday night, but
if the low clouds thin, radiational fog will be possible and
subsidence could bring some stratus build down late Tuesday night.

.LONG TERM...(Wednesday through Monday)
Issued at 310 PM EDT MON MAR 27 2017

The extended period should once again feature good chances for
showers and thunderstorms from late Thursday morning through early
Friday evening. The trigger for this activity will likely be a
slow moving area of low pressure that is progged to move across
the Tennessee and lower Ohio Valley regions. The slow forward
motion of the system should keep rain in eastern Kentucky through
Saturday morning. Thunderstorm chances should come to an end
around 0Z Saturday, as the best upper level support and overall
lift should be east of the area as the low pressure system moves
off to our east. The rain should begin quickly tapering off
around dawn Saturday morning, with the rain being completely out
of the area before noon on Saturday. The weather should remain dry
from Saturday afternoon through late Sunday night, as an area of
high pressure settles over the region. Our next round of rain
could move into eastern Kentucky very early Monday morning, but
due a lot of uncertainty still exists that far out in the period.

Temperatures will continue to run well above normal, with daily
highs ranging from the mid to around 70 on most days. Thursday
looks to be by far the warmest day, with forecast highs on that
day in the 70s. Nightly lows should generally be in the 40s and
50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 230 PM EDT MON MAR 27 2017

Showers and some thunderstorms will affect JKL and SJS early in
the period per recent radar and short term model trends.
Otherwise, a VCTS will suffice at the remainder of the TAF sites
through the period as a low pressure system and upper level trough
approach. More organized convection is expected to arrive 22Z to
23Z in the west near SME and then move across the area through 6Z
to 8Z. This will at least lower conditions to MVFR if not IFR for
a while during the 6Z to 18Z period as the lower levels saturate.
Thunderstorms could also produce gusty winds and lower VIS at the
TAF sites, between 22Z and 4Z, but confidence in this timing is
not high enough to include attm. Once the MVFR or IFR develops
during the 6Z to 12Z period, it should linger through the end of
the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JP
LONG TERM...AR
AVIATION...JP
Hazardous weather outlook, Mar 27, 6:20 PM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
620 PM EDT Mon Mar 27 2017

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>118-281100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, and Whitesburg
620 PM EDT Mon Mar 27 2017

...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible through tonight. Some thunderstorms
may become severe and produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times early Tuesday, and also
Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail.

KYZ119-120-281100-
Martin-Pike-
Including the cities of Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
620 PM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible through tonight. A few storms could
push severe limits through this evening and produce damaging winds
and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times early Tuesday, and also
Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail.

JP/GEOGERIAN

In the hours before

Local storm report, Mar 27, 6:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
604 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             BRODHEAD                37.40N 84.42W
03/27/2017  E1.00 INCH       ROCKCASTLE         KY   EMERGENCY MNGR

&&

GEOGERIAN
Special weather statement, Mar 27, 6:10 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service JACKSON KY
610 PM EDT MON MAR 27 2017

KYZ058-059-069-272300-
Jackson-Estill-Powell-
610 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POWELL...ESTILL AND
NORTHWESTERN JACKSON COUNTIES...

At 610 PM EDT, a strong thunderstorm was located near Shirley, or 11
miles southeast of Richmond, moving northeast at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Kimbrell, Rice Station, Kings
Station, Calloway Crossing, Wiseman Crossing Station, Virden,
Winston, Wisemantown, Vaughns Mill, Hardwick, Weedon, Shirley,
Knowlton, Rogers Chapel, Pitts and Powell Valley.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3791 8387 3780 8372 3749 8416 3753 8420
      3756 8416 3756 8409 3764 8413 3767 8409
      3774 8410 3775 8408 3778 8410 3784 8402
      3783 8400 3785 8401 3792 8391
TIME...MOT...LOC 2210Z 230DEG 26KT 3762 8417

SHALLENBERGER
Special weather statement, Mar 27, 6:20 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
620 PM EDT MON MAR 27 2017

KYZ050-051-059-060-272300-
Montgomery-Menifee-Bath-Powell-
620 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POWELL...MONTGOMERY...
SOUTHERN BATH AND WESTERN MENIFEE COUNTIES...

At 620 PM EDT, a strong thunderstorm was located over Stanton, moving
north at 25 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Mount Sterling, Stanton, Owingsville, Frenchburg, Jeffersonville,
Camargo, Clay City, Salt Lick, Campsites in the Indian Creek area of
the Daniel Boone National Forrest, Clay Lick, Levee, Bowen, Cornwell,
Rothwell, Olympia Springs, Flat Creek, Bourbon Furnace, Fagan, Virden
and Crooks.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3811 8352 3779 8372 3782 8396 3784 8397
      3784 8396 3785 8397 3815 8392
TIME...MOT...LOC 2220Z 189DEG 20KT 3788 8385

SHALLENBERGER
Special weather statement, Mar 27, 6:22 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
622 PM EDT MON MAR 27 2017

KYZ068-079-080-272315-
Rockcastle-Laurel-Pulaski-
622 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAUREL...EAST CENTRAL
PULASKI AND SOUTHEASTERN ROCKCASTLE COUNTIES...

At 622 PM EDT, a strong thunderstorm was located near Mount Victory,
or 13 miles east of Somerset, moving northeast at 20 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
London, Camp Wildcat, East Bernstadt, Sand Hill, Maplesville, Wood
Creek Lake, Pittsburg, Billows, Grade, Pongo, Hare, Bernstadt, Mount
Victory, Bloss, Dykes, Rockcastle Springs, Bent, Luner, Carmichael
and Bunch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3696 8436 3696 8437 3697 8438 3708 8451
      3734 8424 3714 8401 3695 8436
TIME...MOT...LOC 2222Z 227DEG 19KT 3707 8437

SHALLENBERGER
Local storm report, Mar 27, 6:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
637 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 S SCIENCE HILL        37.15N 84.64W
03/27/2017  E0.75 INCH       PULASKI            KY   PUBLIC

&&

GEOGERIAN
Special weather statement, Mar 27, 6:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
640 PM EDT MON MAR 27 2017

KYZ079-083-084-272315-
McCreary-Wayne-Pulaski-
640 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...WESTERN MCCREARY AND
SOUTHWESTERN PULASKI COUNTIES...

At 639 PM EDT, a strong thunderstorm was located near Sunnybrook, or
12 miles east of Byrdstown, moving northeast at 40 mph.

Wind gusts of 30 to 40 mph and penny to nickel size hail are
possible with this storm.

Locations impacted include...
Monticello, Parmleysville, Great Meadows Campsites, Slavens, Susie,
Parkers Lake, Barrier, Gregory, Co-
Operative, Slickford, Ritner, Denney, Kidder, Powersburg, Wiborg, Oil
Valley, Coopersville, Burfield, Beulah Heights and Kidds Crossing.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3661 8496 3662 8499 3663 8500 3668 8500
      3670 8502 3701 8482 3681 8438 3660 8472
TIME...MOT...LOC 2239Z 217DEG 34KT 3663 8491

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 12:53 PM EDTSpecial Weather StatementJKLLaurel37 min
Mar 27, 1:28 PM EDTSpecial Weather StatementJKLOwsley32 min
Mar 27, 1:46 PM EDTSpecial Weather StatementJKLMagoffin44 min
Mar 27, 2:11 PM EDTSpecial Weather StatementJKLFloyd34 min
Mar 27, 2:14 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike46 min
Mar 27, 2:44 PM EDTSevere Thunderstorm WarningJKLMartin, Pike46 min
Mar 27, 3:18 PM EDTSpecial Weather StatementJKLLaurel, Whitley57 min
Mar 27, 3:42 PM EDTSpecial Weather StatementJKLClay, Knox48 min
Mar 27, 5:11 PM EDTSpecial Weather StatementJKLPulaski, Wayne49 min
Mar 27, 5:14 PM EDTSpecial Weather StatementJKLWayne46 min
Mar 27, 5:52 PM EDTSpecial Weather StatementJKLMenifee, Powell23 min
Mar 27, 5:58 PM EDTSpecial Weather StatementJKLRockcastle47 min
Mar 27, 6:01 PM EDTSpecial Weather StatementJKLPulaski44 min
Mar 27, 6:10 PM EDTSpecial Weather StatementJKLEstill, Powell50 min
Mar 27, 6:20 PM EDTSpecial Weather StatementJKLMontgomery, Powell40 min
Mar 27, 6:22 PM EDTSpecial Weather StatementJKLLaurel53 min
Mar 27, 6:24 PM EDTAreal Flood AdvisoryJKLBath, Estill, Menifee, Montgomery, Powell3 hr
Mar 27, 6:27 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle33 min
Mar 27, 6:40 PM EDTSpecial Weather StatementJKLWayne35 min
Mar 27, 6:59 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel46 min
Mar 27, 7:08 PM EDTSpecial Weather StatementJKLRockcastle22 min
Mar 27, 7:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne22 min
Mar 27, 7:16 PM EDTAreal Flood AdvisoryJKLClay, Estill, Jackson, Laurel, McCreary, Pulaski and 2 more3 hr
Mar 27, 7:34 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Owsley, Perry56 min
Mar 27, 7:37 PM EDTSpecial Weather StatementJKLBell, Estill, Jackson, Knox, Laurel, McCreary and 3 more53 min
Mar 27, 7:49 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Montgomery, Powell, Rockcastle41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.